MathSciNet Relay Station
MathSciNet bibliographic data
MR632537 14A20 (13J15)
Greco, Silvio; Strano, Rosario Quasicoherent sheaves over affine Hensel schemes. Trans. Amer. Math. Soc. 268 (1981), no. 2, 445–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement